# SDR CKSA97020

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, FOUND LEVEL 2 CORROSION, CORROSION BULGE AND CRACK LOWER BELLY STA 2320 STRINGER NBR 47. CUTOUT CORRODED AND CRACKED AREA AND REPAIRED IAW B747 SRM 53-30-03 FIGURE 1.  NON-ROUTINE TASK CARD NR 94085.
